# SDR IXXA05SMN85S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MLG W/W FITTING CRACKED 4 INCHES, STA 940.000, RBL 5 INCHES.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  FABRICATED NEW FITTING IAW DWG NR 3643758 (ALCLAD 7075 T6 51).  PERFORMED HEAT TREATMENT IAW SRM 51-1-11.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW FITTING IAW SRM 51-1-20D. TORQUED IAW SRM 51-3-1.
